Alert archive / Florida / Small Craft Advisories in 2013
Small Craft Advisory 33, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at May 29, 2013, 3:46 PM EDT. It took effect at May 29, 2013, 4:00 PM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2013, 3:46 PM EDT (19:46 UTC)
- In effect from
- May 29, 2013, 4:00 PM EDT
- Expired
- May 30, 2013, 3:51 PM EDT
- In force
- 24 hr
- Issued by
- NWS Key West, FL
The text
As transmitted, in the capitals the NWS used until 2016.
011 WHUS72 KKEY 291946 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 346 PM EDT WED MAY 29 2013 GMZ031-042-052-072-300400- /O.NEW.KKEY.SC.Y.0033.130529T2000Z-130530T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 346 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COASTAL WATERS ADJACENT TO THE UPPER KEYS INCLUDING FLORIDA BAY AND THE STRAITS OUT 60 NM. * WINDS AND WAVES...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS AND GUSTY WILL RESULT IN SEAS OF UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
7 follow-up statements
449 WHUS72 KKEY 292223 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 623 PM EDT WED MAY 29 2013 GMZ031-042-052-072-300300- /O.CON.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 623 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS WILL CONTINUE THIS EVENING ACROSS FLORIDA BAY...AS WELL AS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT TO 60 NM. WINDS SHOULD DECREASE SLIGHTLY TO AROUND 20 KNOTS AND GUSTY ACROSS THE ADVISORY AREA LATER TONIGHT. SEAS OF UP TO 7 FEET WILL CONTINUE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
127 WHUS72 KKEY 300237 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1037 PM EDT WED MAY 29 2013 GMZ031-042-052-072-300900- /O.CON.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 1037 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS WILL CONTINUE LATE THIS EVENING ACROSS FLORIDA BAY...AS WELL AS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT TO 60 NM. WINDS SHOULD DECREASE SLIGHTLY TO AROUND 20 KNOTS AND GUSTY ACROSS THE ADVISORY AREA LATE TONIGHT. SEAS OF UP TO 7 FEET WILL CONTINUE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
591 WHUS72 KKEY 300349 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1149 PM EDT WED MAY 29 2013 GMZ032-043-053-073-300900- /O.EXA.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 1149 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE GULF WATERS NORTH OF THE MIDDLE KEYS...AND HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM CRAIG KEY TO THE WEST END OF SEVEN MILE BRIDGE OUT TO 60 NM. * WINDS AND WAVES...EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS WILL CONTINUE OVERNIGHT ACROSS THE ADVISORY AREA. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ031-042-052-072-300900- /O.CON.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 1149 PM EDT WED MAY 29 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS OF 20 TO 25 KNOTS WITH GUSTS NEAR 30 KNOTS WILL CONTINUE OVERNIGHT ACROSS FLORIDA BAY...AS WELL AS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT TO 60 NM. SEAS OF UP TO 8 FEET WILL CONTINUE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS72 KKEY 300800 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 400 AM EDT THU MAY 30 2013 GMZ032-043-053-073-300900- /O.CAN.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 400 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE GULF WATERS NORTH OF THE MIDDLE KEYS...AND HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM CRAIG KEY TO THE WEST END OF SEVEN MILE BRIDGE OUT TO 60 NM. HOWEVER...EAST TO SOUTHEAST WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL PROMPT AN EXERCISE CAUTION HEADLINE FOR THESE COASTAL WATERS. AS USUAL...WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND ISOLATED THUNDERSTORMS. $$ GMZ031-042-052-072-301500- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-130530T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 400 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IN EFFECT... MORNING... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL CONTINUE OVERNIGHT ACROSS FLORIDA BAY...AS WELL AS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT TO 60 NM. SEAS OF UP TO 8 FEET WILL CONTINUE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
960 WHUS72 KKEY 300824 CCA MWWKEY URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE KEY WEST FL 423 AM EDT THU MAY 30 2013 GMZ032-043-053-073-300930- /O.CAN.KKEY.SC.Y.0033.000000T0000Z-130530T0900Z/ BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 423 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE GULF WATERS NORTH OF THE MIDDLE KEYS...AND HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM CRAIG KEY TO THE WEST END OF SEVEN MILE BRIDGE OUT TO 60 NM. HOWEVER...EAST TO SOUTHEAST WINDS OF 15 TO 20 KNOTS WITH HIGHER GUSTS WILL PROMPT AN EXERCISE CAUTION HEADLINE FOR THESE COASTAL WATERS. AS USUAL...WINDS AND SEAS WILL BE HIGHER NEAR SHOWERS AND ISOLATED THUNDERSTORMS. $$ GMZ031-042-052-072-301500- /O.COR.KKEY.SC.Y.0033.000000T0000Z-130530T1500Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 423 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WITH GUSTS NEAR 25 KNOTS WILL CONTINUE OVERNIGHT ACROSS FLORIDA BAY...AS WELL AS HAWK CHANNEL AND THE STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT TO 60 NM. SEAS OF UP TO 8 FEET WILL CONTINUE IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BWC
641 WHUS72 KKEY 301419 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1019 AM EDT THU MAY 30 2013 GMZ031-042-052-072-302100- /O.EXT.KKEY.SC.Y.0033.000000T0000Z-130530T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 1019 AM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL WINDS AND SEAS DECREASE... * WINDS AND WAVES...EAST TO SOUTHEAST WINDS NEAR 20 KNOTS WILL AFFECT THE WATERS ADJACENT TO THE UPPER KEYS INCLUDING FLORIDA BAY AND THE STRAITS OUT 60 NM. HOWEVER...WINDS WILL DECREASE TO 15 TO 20 KNOTS BY MID AFTERNOON. SEAS OF UP TO 7 FEET IN THE GULF STREAM WILL GRADUALLY SUBSIDE ESPECIALLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APA
487 WHUS72 KKEY 301951 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 351 PM EDT THU MAY 30 2013 GMZ031-042-052-072-302100- /O.CAN.KKEY.SC.Y.0033.000000T0000Z-130530T2100Z/ FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- 351 PM EDT THU MAY 30 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR FLORIDA BAY AND THE COASTAL WATERS SOUTHEAST OF THE UPPER KEYS. $$ APA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at May 29, 10:05 AM EDT, 5 hours 41 minutes earlier.
Area forecast discussion, May 29, 10:05 AM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS NATIONAL WEATHER SERVICE KEY WEST FL 1005 AM EDT WED MAY 29 2013 LOCALLY HEAVY RAINFALL LIKELY IN PORTIONS OF THE ISLAND CHAIN .DISCUSSION... .CURRENTLY... EARLY VISIBLE SATELLITE PHOTOGRAPHS SHOW CLOUDY SKIES WITH TEMPERATURES IN THE MID TO UPPER 70S ALONG THE ISLAND CHAIN. MEANWHILE...LOCAL RADARS ARE DETECTING SCATTERED SHOWERS...AREAS OF RAIN ALONG ALONG WITH ONLY A FEW THUNDERSTORMS COVERING SOUTH FLORIDA AND OUR COUNTY WARNING AREA. SURFACE WISE...A VERY FORMIDABLE WESTERN ATLANTIC RIDGE EXTENDS INTO THE CAROLINAS...WITH A WELL PRONOUNCED TROUGH EXTENDING FROM THE EXTREME SOUTHEAST GULF OF MEXICO...AND ACROSS THE FLORIDA KEYS AND JUST OFFSHORE OF THE SOUTHEAST FLORIDA COAST. OUTSIDE OF DEEP CONVECTION...WINDS ARE EAST TO SOUTHEAST NEAR 15 KNOTS. OTHERWISE...OUR MORNING SOUNDING WAS EXTREMELY MOIST ( 2.14 INCHES) AND CONDITIONALLY UNSTABLE. GENTLE TO MODERATE SOUTHEAST WINDS REACH UP TO 700 MB...BEFORE BECOMING CHAOTIC ABOVE. .SHORT TERM...(REST OF TODAY)... GIVEN AN ABUNDANCE OF MOISTURE IN PLACE....A NEARBY LOW AND MID LEVEL CYCLONIC FLOW COMBINED WITH AN UPPER LEVEL DISTURBANCE MIGRATING EAST ACROSS THE ARCHIPELAGO OF CUBA AND THE ADJACENT NORTHWEST CARIBBEAN AND OUR AREA WILL RESULT IN LARGE SCALE ASCENT...ALBEIT MODEST FOR THE BALANCE OF TODAY. IN ADDITION...THE STRONGEST LOW LEVEL SPEED CONFLUENCE (SURFACE TO 850 MB) WILL BE FOUND FROM THE UPPER KEYS NORTHWARD INTO SOUTH FLORIDA AWAY FROM THE OPEN WAVE/TROUGH. REGARDLESS...LIKELY TO CATEGORICAL POPS WILL BE KEPT ALONG THE ISLAND CHAIN WITH THE PRIMARY CONCERN BEING LOCALLY HEAVY RAINFALL ESPECIALLY IN THE UPPER KEYS. CONSIDERABLE CLOUD COVER AND RAINFALL WILL KEEP HIGH TEMPERATURES BETWEEN 80 AND 85 DEGREES. && .MARINE... WITH A PERSISTENT TROUGH LYING NEAR THE FLORIDA KEYS AND A WESTERN ATLANTIC RIDGE ANCHORED ACROSS THE CAROLINA COAST...THE PRESSURE GRADIENT NEARBY REMAINS SOMEWHAT OPEN WITH THE HIGHEST WINDS OFFSHORE OF THE UPPER KEYS AND NORTHWARD. HENCE...WILL REPLACE THE SMALL CRAFT ADVISORY WITH AN EXERCISE CAUTION. ALSO...WILL REPLACE SCATTERED THUNDERSTORMS WITH ISOLATED...BUT MAINTAIN WINDS AND SEAS HIGHER NEAR SHOWERS AND THUNDERSTORMS. && .AVIATION... THROUGH 30TH/12Z...DEEP MOISTURE COMBINED WITH A NEARLY STATIONARY UPSTREAM LOW-LEVEL TROUGH WILL KEEP THE ATMOSPHERE PRIMED FOR SCATTERED TO NUMEROUS SHOWERS WITH OCCASIONAL THUNDERSTORMS. TEMPO MVFR CIGS AND VIS ARE LIKELY AT THE EYW AND MTH TERMINALS...WITH IFR LESS LIKELY DUE TO LIMITED THUNDERSTORM COVERAGE. LOW-LEVEL WIND FIELDS HAVE BEEN ERRATIC DUE TO NEARBY CONVECTION AND HAVE BEEN LIMITED BY THE UPSTREAM TROUGH. WINDS WILL GENERALLY BE FROM THE EAST TO SOUTHEAST AT NEAR 10 KNOTS...WITH GUSTS APPROACHING 25 KNOTS IN AND NEAR CONVECTIVE ACTIVITY. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...NONE. GM...NONE. && PUBLIC/MARINE.........KASPER AVIATION/NOWCASTS.....DEVANAS DATA COLLECTION.......MSB VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, May 29, 10:30 AM EDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE KEY WEST FL 1030 AM EDT WED MAY 29 2013 FLZ076>078-GMZ031>035-042>044-052>055-072>075-301000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND BUTTONWOOD SOUND- BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1030 AM EDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL IMPACT THE FLORIDA KEYS...AS WELL AS NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND GUSTY WINDS. DUE TO THE OCCASIONAL SPELLS OF RAINFALL ALONG THE ISLAND CHAIN IN THE LAST 36 HOURS...ADDITIONAL BOUTS OF LOCALLY HEAVY RAINFALL WILL ONLY AGGRAVATE ALREADY PONDING OF ROADWAYS ESPECIALLY IN PARKING LOTS AND SIDE STREETS. A SMALL CRAFT ADVISORY IS POSSIBLE FOR ALL WATERS SURROUNDING THE FLORIDA KEYS TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ALONG THE FLORIDA KEYS...AS WELL AS OVER NEARSHORE AND OFFSHORE WATERS ADJACENT TO THE ISLAND CHAIN. THE PRIMARY THUNDERSTORM HAZARDS WILL BE CLOUD TO SURFACE LIGHTNING STRIKES AND LOCALLY GUSTY WINDS. A SMALL CRAFT ADVISORY IS POSSIBLE FOR ALL KEYS COASTAL WATERS THURSDAY...AND MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Key West, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:00 PM EDT | Special Marine Warning | KEY | 60 min | |
| May 28, 8:19 PM EDT | Special Marine Warning | KEY | 56 min | |
| May 28, 9:14 PM EDT | Special Marine Warning | KEY | 61 min | |
| May 29, 12:33 PM EDT | Areal Flood Advisory | KEY | Monroe | 3 hr |
Nearby
Small Craft Advisories in Florida, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.